advertisement
Question
Posted by: Help | 2004/10/27

inject winstrol in legs - lower leg lame

i inject winstrol in my legs 1ml 2* a week - inject in my thigh at the top - noticed that i have a "lame" patch on my leg at the back of my leg bascially at the back from ankle up the patch is about 15cm my leg is numb there - could it be because of the juice or ?? i am getting abit worried been like this since saturday - is there anything else it could be from

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBodybuilding

Help,

CB

Conrad Booysen-Biokineticist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Nun | 2006/05/02

What is winstrol ans what is it used for? Can women use it to loose weight and harden muscles? How often should you take it?

Reply to Nun
Posted by: Chick | 2004/11/01

It is stanazol - it is for cutting

Reply to Chick
Posted by: skin | 2004/10/29

what is winstrol and what does it do???????

Reply to skin
Posted by: Help | 2004/10/28

Thank you - i will email you

Reply to Help
Posted by: BillaBoy | 2004/10/28

It could be that your struck a nerve, then it will go numb for a few days. You should rather inject in you butt or tricep. Mail me an I can send you instrcuctions:

billaboy at webmail dot co dot za

Reply to BillaBoy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement